Table of Contents
ISRN Applied Mathematics
Volume 2014 (2014), Article ID 974305, 11 pages
Research Article

Numerical Optimal Control for Problems with Random Forced SPDE Constraints

Department of Applied Mathematics, Faculty of Mathematical Sciences, Tarbiat Modares University, P.O. Box 14115-134, Tehran, Iran

Received 22 September 2013; Accepted 10 December 2013; Published 20 February 2014

Academic Editors: H. Homeier and F. Zirilli

Copyright © 2014 R. Naseri and A. Malek. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

R. Naseri and A. Malek, “Numerical Optimal Control for Problems with Random Forced SPDE Constraints,” ISRN Applied Mathematics, vol. 2014, Article ID 974305, 11 pages, 2014. doi:10.1155/2014/974305